MAUDE Adverse Event Report: GIVEN IMAGING, INC. PILLCAM; SYSTEM, IMAGING, ESOPHAGEAL, WIRELESS, CAPSULE

GIVEN IMAGING, INC. PILLCAM; SYSTEM, IMAGING, ESOPHAGEAL, WIRELESS, CAPSULE
Model Number FGS-0155
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/31/2018
Type of Reportable Event Malfunction
Event or Problem Description
Patient was scheduled for an m2a study but we were unable to capture data/read study.Patient will need to repeat study at different time.

Brand Name
PILLCAM
Common Device Name
SYSTEM, IMAGING, ESOPHAGEAL, WIRELESS, CAPSULE
Manufacturer (Section D)
GIVEN IMAGING, INC.
15 hampshire street
mansfield MA 02048
MDR Report Key7826086
Report Number7826086
Device Sequence Number16755914
Product Code NSI
UDI-Device Identifier07290101363200
UDI-Public(01)07290101363200
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/06/2018
Report Date (Section F) 08/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0155
Device Catalogue NumberFGS-0155
Device Lot Number40041S
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/29/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/06/2018